MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952808220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Stroke/CVA (1770); Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969); Cognitive Changes (2551)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2017-04952, 2134265-2017-05707, and 2134265-2017-05708.It was reported that myocardial infarction and frontal lobe infarction occurred.The target lesion was located in the left circumflex artery.A 3.00mm x 20mm emerge¿ balloon catheter was advanced for dilatation.The balloon was inflated up to 11 atmospheres; however, the balloon did not hold pressure.Upon removal, the balloon was noted to be ruptured.Angiography was performed and revealed a moderate spiral dissection of the circumflex artery.Subsequently, a 2.25mm x 28mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.A 1.5mm x 8mm emerge¿ push balloon catheter was then advanced to re-dilate the artery and a non-bsc guide wire was inserted.A 2.25mm x 8mm promus premier¿ drug-eluting stent was then deployed.A 2.25mm x 20mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.This was followed by a 2.5mm x 12mm promus premier¿ drug-eluting stent which was deployed successfully.Lastly, a 2.25mm x 8mm rebel stent was deployed to complete the case.The patient experienced anemia requiring blood transfusion.The patient also suffered a right frontal parietal lobe infarct with subtle cognitive deficit.The patient remained pain free but did bump enzymes the following day.Eight days later, the patient was discharged.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6596330
Report Number2134265-2017-05706
Device Sequence Number1267067
Product Code NIQ
UDI-Device Identifier08714729844587
UDI-Public(01)08714729844587(17)20180513(10)19998864
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2018
Device Model NumberH7493952808220
Device Catalogue Number39528-0822
Device Lot Number19998864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date05/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;